Follow
ZOHAIB ZAHID
ZOHAIB ZAHID
UMT, Lahore
Verified email at umt.edu.pk
Title
Cited by
Cited by
Year
On topological properties of the line graphs of subdivision graphs of certain nanostructures
MF Nadeem, S Zafar, Z Zahid
Applied mathematics and computation 273, 125-130, 2016
1002016
On certain topological indices of the line graph of subdivision graphs
MF Nadeem, S Zafar, Z Zahid
Applied mathematics and computation 271, 790-794, 2015
812015
Computing topological indices of the line graphs of Banana tree graph and Firecracker graph
MS Sardar, S Zafar, Z Zahid
Applied Mathematics and Nonlinear Sciences 2 (1), 83-92, 2017
452017
On the Betti numbers of some classes of binomial edge ideals
Z Zahid, S Zafar
arXiv preprint arXiv:1310.3981, 2013
392013
Leap Zagreb and leap hyper-Zagreb indices of Jahangir and Jahangir derived graphs
F Asif, Z Zahid, S Zafar
Engineering and applied science letter 3 (2), 1-8, 2020
382020
Edge version of metric dimension and doubly resolving sets of the necklace graph
JB Liu, Z Zahid, R Nasir, W Nazeer
Mathematics 6 (11), 243, 2018
382018
Computing the edge metric dimension of convex polytopes related graphs
M Ahsan, Z Zahid, S Zafar, A Rafiq, MS Sindhu, M Umar
J. Math. Comput. Sci 22, 174-188, 2021
342021
Edge metric dimension of graphs
R Nasir, S Zafar, Z Zahid
Ars Combinatoria 147, 143-156, 2018
292018
On Sombor indices of line graph of silicate carbide Si2C3-I[p,q]
F Asif, Z Zahid, MN Husin, M Cancan, Z Taş, M Alaeiyan, MR Farahani
Journal of Discrete Mathematical Sciences and Cryptography 25 (1), 301-310, 2022
282022
Some new standard graphs labeled by 3–total edge product cordial labeling
Y Ahmad, U Ali, S Zafar, Z Zahid
Applied Mathematics and Nonlinear Sciences 2 (1), 61-72, 2017
222017
Computing certain topological indices of the line graphs of subdivision graphs of some rooted product graphs
A Aslam, MF Nadeem, Z Zahid, S Zafar, W Gao
Mathematics 7 (5), 393, 2019
192019
On topological properties of some convex polytopes by using line operator on their subdivisions
MN Husin, F Asif, Z Zahid, S Zafar
Journal of Information and Optimization Sciences 41 (4), 891-903, 2020
182020
Fault-tolerant edge metric dimension of certain families of graphs
X Liu, M Ahsan, Z Zahid, S Ren
AIMS mathematics 6 (2), 1140-1152, 2021
172021
On Certain Topological Indices of the Line Graph of CNC k [n] Nanocones
Y Huo, JB Liu, Z Zahid, S Zafar, MR Farahani, MF Nadeem
Journal of Computational and theoretical nanoscience 13 (7), 4318-4322, 2016
172016
Study of the topological indices of the line graphs of H-Pantacenic nanotubes
MR Farahani, MF Nadeem, S Zafar, Z Zahid, MN Husin
New Frontiers in Chemistry 26 (1), 31-38, 2017
162017
On 2-partition dimension of the circulant graphs
A Nadeem, A Kashif, S Zafar, Z Zahid
Journal of Intelligent & Fuzzy Systems 40 (5), 9493-9503, 2021
152021
Fault-tolerant resolvability in some classes of line graphs
X Guo, M Faheem, Z Zahid, W Nazeer, J Li
Mathematical Problems in Engineering 2020, 1-8, 2020
152020
3-total edge mean cordial labeling of some standard graphs
F Aslam, Z Zahid, S Zafar
Open Journal of Mathematical Sciences 3 (1), 129-138, 2019
152019
Computations of the M-polynomials and degree-based topological indices for dendrimers and polyomino chains
YC Kwun, A Farooq, W Nazeer, Z Zahid, S Noreen, SM Kang
International Journal of Analytical Chemistry 2018, 2018
152018
Some Topological indices of L (S (CNCk [n]))
MF Nadeem, S Zafar, Z Zahid
Punjab University Journal of Mathematics 49 (1), 13-17, 2017
152017
The system can't perform the operation now. Try again later.
Articles 1–20